MathSciNet Relay Station
MathSciNet bibliographic data
MR268691 (42 #3588) 47.10
Erdélyi, I.; Miller, F. R. Decomposition theorems for partial isometries. J. Math. Anal. Appl. 30 1970 665–679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement